# SDR SWAA2024083020665

- Difficulty date: July 31, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORWARD END OF FLIGHT DECK CAPTAIN FWD IB SEAT TRACK (P/N: 226-0217).<[01] RECEIVED NEW SEAT TRACK OF FLIGHT DECK CAPTAIN FWD I/B POSITION.P/N 1A226-0203. P.O # 2074280.;[02] THIS NEW SEAT TRACK WILL BE INSTALLED IN CUST CARD # TTG8Q00UXPT4;[03] TRANSACTION PARTS ONLY;[04] CORRECTION CORRECTIVE ACTION 2: THIS NEW SEAT TRACK WILL BE INSTALLED IN CUST CARD # TG8Q0021PMF;[05] VERIFIED CARD TTG8Q0021PMF;[06] C/W AUDIT PER MPM 52.02.02
